# SDR DALA14019750918

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 66,083 hours, 51,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN ROWS 31-36 IN CABIN AND CATWALK IN TAIL, WERE INOPERATIVE.  MAINTENANCE REPLACED THE FAILED FUSE AT THE POWER SUPPLY AND THE BULBS IN TAILCONE HANDLE.  THE LIGHTS RETURNED TO AN OPS CONDITION.
